Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Took MTP kit to abort, took misoprostol with mifeprostone by mistake, bleeding, ultrasound shows remaining tissues. Solution ?

hello sir my pregnancy strip test ws coming possitive i had my dates on 28th of last month .taken an mtp kit to abort but mistakenly taken misoprostol tan along with mifeprostone tab instantly bleeding occured nd some tissues passes later taken another 2 misoprostol tabs on ultrasound after 3 days of medication have an ultrasound found some tissues remaining plz give me your advice
Asked On : Wed, 5 Dec 2012
Answers:  2 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for your query,
MTP kit should be taken under the guidance of a doctor because it may lead to incomplete abortion and haemorrhage. So your case is that of incomplete abortion. The retained products may need surgical evacuation. So consult your OBG for further action.
Best of luck and take care..
Hope it helps you..
Answered: Wed, 5 Dec 2012
I find this answer helpful
OBGYN Dr. Aarti Abraham's  Response
Mar 2013
I appreciate your query.
Unfortunately, you have taken the medical abortion kit in the wrong dosage.
It is extremely essential to take the medicines in the correct order and the correct dosage.
Since you mention some retained tissues found on your ultrasound, I urge you to contact your gynecologist at the earliest.
She would interpret the report, and decide if the amount/volume of retained tissues are significant.
If they are significant enough, then she would advice a surgical evacuation.
Otherwise, for minor amounts of retained tissues, further medical management is possible.
I hope this helped you.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor